# SDR CALA2021071401095

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193200000
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) CORROSION ON AFT CABIN FLOOR BEAM Y-765 AT FR68 REMOVED CORROSION ON AFT CABIN FLOOR BEAM Y-765 AT FR68 IAW SRM 51-74-00, FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14. REMOVED AN D REPLACED AFT CABIN FLOOR BEAM Y-765 FROM FR67 TO FR70 IAW SRM 51-42-11. WORK ACCOMPLISHED BY EMP# V933866 AT VT AEROSPACE AT B FM.
